advertisement
Question
Posted by: dw | 2010/02/19

remeron and venlor

Hi Doc. I was on remeron 30 mg for over a year but my anxiety was still there. My doc has prescribed venlor 75mg to take with it. I have been on both now for a week and still feel my anxiety is there i.e. I can breathe. How long does it take to take full effect? My psych says once Im stable I can start weaning myself off the remeron. Thanks.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Remember that CBT counselling (specifically ) is equally as effective as meds for anxiety problems, and with more lasting benefits.
Though many antidepressants can be helpful in anxiety, Venlor is not one I would favour for that use, and in some people it is definitely no helpful for anxiety symptoms. In a more complex situation such as you describe, if you are being treated by a GP, I would recommend asking to see a specialist psychiatrist, for a more expert assessment and planning of treatment, which your GP may be able to continue from there on.
If this treatment has been prescribed by a pstychiatrist, then you need to call his ofice and ask these questions as he needs to explain his plan to you more carefully, and consider revising it if needed.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: ?????? | 2010/02/21

Cybershrink
The person said ''her psych'' meaning her psychiatrist.....
How can you refer the person to a psychiatrist while she is seeing a psychiatrist.....

Reply to ??????
Posted by: cybershrink | 2010/02/19

Remember that CBT counselling (specifically ) is equally as effective as meds for anxiety problems, and with more lasting benefits.
Though many antidepressants can be helpful in anxiety, Venlor is not one I would favour for that use, and in some people it is definitely no helpful for anxiety symptoms. In a more complex situation such as you describe, if you are being treated by a GP, I would recommend asking to see a specialist psychiatrist, for a more expert assessment and planning of treatment, which your GP may be able to continue from there on.
If this treatment has been prescribed by a pstychiatrist, then you need to call his ofice and ask these questions as he needs to explain his plan to you more carefully, and consider revising it if needed.

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement